# SDR M3XA20240426007

- Difficulty date: April 24, 2024
- Submitted: April 26, 2024
- Operation: Air carrier
- Aircraft: N14UH
- Make and model: Bolkms BK117C2
- Aircraft serial: 9365
- Aircraft time: 9,705 hours, 23,504 cycles
- System (JASC): 2612 · Fire Detection
- Part: Module
- Part number: 0292005460
- Part serial: 14188
- Condition: Faulted
- Location: Fire Detection
- Part time: 8,524 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED A #1 ENGINE FIRE LIGHT ILLUMINATED IN FLIGHT.  PILOT PRESSED EMER OFF SWITCH 1 AND ENGINE FIRE BOTTLE #1 AND PERFORMED A RUN-ON LANDING.  PATIENT WAS TRANSPORTED BY GROUND.  MAINTENANCE DISCOVERED AN OIL LINE FROM MODULE 4 AT THE #7 BEARING RETURN OIL LINE HAD LOST TORQUE AND HAD SPRAYED OIL ON THE HOT ENGINE CAUSING THE SMOKE FROM THE COWLINGS.  MECHANICS ARE CLEANING THE ENGINE INTERNAL AND EXTERNAL FOR THE HALON 1301 AND THE OIL SPRAY.
